An infinite family of 2-connected graphs that have reliability factorisations

Morgan, Kerri and Chen, Rui 2017, An infinite family of 2-connected graphs that have reliability factorisations, Discrete applied mathematics, vol. 218, pp. 123-127, doi: 10.1016/j.dam.2016.11.006.

Attached Files
Name Description MIMEType Size Downloads

Title An infinite family of 2-connected graphs that have reliability factorisations
Author(s) Morgan, Kerri
Chen, Rui
Journal name Discrete applied mathematics
Volume number 218
Start page 123
End page 127
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-02-19
ISSN 0166-218X
1872-6771
Keyword(s) science & technology
physical sciences
mathematics, applied
mathematics
network reliability
reliability polynomial
chromatic polynomial
Tutte polynomial
Language eng
DOI 10.1016/j.dam.2016.11.006
Field of Research 0102 Applied Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP110100957
Copyright notice ©2016, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107557

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 12 Apr 2018, 17:09:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.